# SDR QXEA200300854

- Difficulty date: July 16, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 12,862 hours, 18,300 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- DENT IN FUSELAGE EIGHT FEET BACK OF ESCAPE HATCH 12 O'CLOCK POSITION ON THE RIGHT HAND SIDE. REPAIRED IAW DHC-8 RD 8-53-2181.
